CSpace

Browse/Search Results:  1-1 of 1 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
DISCONTINUOUS GALERKIN METHOD BY PATCH RECONSTRUCTION FOR BIHARMONIC PROBLEM 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2019, 卷号: 37, 期号: 4, 页码: 561-578
Authors:  Li, Ruo;  Ming, Pingbing;  Sun, Zhiyuan;  Yang, Fanyi;  Yang, Zhijian
Favorite  |  View/Download:145/0  |  Submit date:2019/03/11
Least-squares problem  Reconstructed basis function  Discontinuous Galerkin method  Biharmonic problem